EconPapers    
Economics at your fingertips  
 

Stability Analysis of Runge‐Kutta Methods for Nonlinear Functional Differential and Functional Equations

Yuexin Yu, Zhongyan Liu and Liping Wen

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This paper is concerned with the numerical stability of Runge‐Kutta methods for a class of nonlinear functional differential and functional equations. The sufficient conditions for the stability and asymptotic stability of (k, l)‐algebraically stable Runge‐Kutta methods are derived. A numerical test is given to confirm the theoretical results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/607827

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:607827

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:607827